Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 2


Uniform Exponential Stability for Time Varying Linear Dynamic Systems over Time Scales

PP: 115-118
Syed Omar Shah, Akbar Zada,
This paper proves the uniform exponential stability of the time varying linear dynamic system x ∆ (r) = G(r)x(r), r ∈ T in terms of bounded-ness of solution of the following Cauchy problem: (W ∆ (r) = G(r)W(r)+ ω (r), 0 ≤ r ∈ T, W(0) = v0, where T denotes time scale, G(r) is a matrix valued function, ω (r) is a bounded function on T and v0 ∈ Cm. In this note we prove the results that have the above result as an immediate corollaries.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved